| Model Number |
977119 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Ambulation or Postural Difficulties (2544); Electric Shock (2554)
| Date of Event |
09/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient regarding the external equipment.The reason for call was patient stated that when they lay down on the mattress they can't move because it feels like electricity is going all the way through their legs.Patient stated that they went to bed last night and turned off the stimulator and now they cannot get it to turn back on.Agent walked patient through connecting the handset and communicator to the implant.Pt was able to connect to the ins and was able to turn the therapy back on.Pt will monitor the issue and call back if needed.
Additional Manufacturer Narrative
Continuation of d10: product id tm91scs2 (serial: (b)(6); product type: ; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.